# SDR HAIHEEA9427

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 214040840101
- Condition: Leaking
- Location: Eng/Xmsn
- Component: 214040019101
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG XMSN SEAL LEAKING.
